I recently finished 6 months of Accutane in November. 40 mg the first month and 80 mg the rest of the months. I mainly had moderate cystic back acne and mild acne to the chest, neck and scalp.
Accutane worked wonders clearing the cystic acne. I was completely clear.
I'm a male in mid-30s.
It's been over 2 months since I completed the course and have begun getting small red papules on my chest this week. (My skin is considerably oilier now than while on Accutane, of course.) Within the week it's gone from 2 marks to now 15-17 small red marks across my chest, more severe than pre-Accutane. None appear to be cystic.
Most of these marks are small, reddish, a hair and follicle usually at the center. Some grow large enough to have a head. Mostly upper to mid-chest. I've always had these smaller marks to my chest but rarely anything cystic pre-Accutane. My back appeared to be cystic acne.
I also have a few small red blemishes on my upper back, but these disappear in a few days.
Could this be folliculitis or persistent acne returning? Anyone have any experience with taking Accutane for body acne, then having acne or folliculitis return?
I have a derm appointment soon. Anything I should tell him?
Edited by HeroicMousse, 03 February 2014 - 02:19 AM.